MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 18IN 6-0 D/A TG100-8; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 18IN 6-0 D/A TG100-8; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J544G
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device number ppmbtk / j544g, and no non-conformances related to the reported complaint condition were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: please clarify what means "there was a tie in the middle of the suture" suture was fraying? ans - after reconfirmation of the status, there were weaken yarn in the middle.Please ref.Attached pic.A photo upon which this medwatch is based has been received, however, the photo evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020 and suture was used.During the procedure, it was noted that there was a tie in the middle of the suture.New pack opened to use.There were no adverse patient consequences.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4) date sent to fda: 02/01/2021.Additional information: h6 h3 photo analysis: a picture was received for evaluation.Upon to visual inspection of the picture, an opened folder with a partially dispensed suture with an open filament could be observed.No conclusion could be reached as on what caused the reported complaint, since the sample was not returned for analysis.H6 investigation findings: c22 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD VIO 18IN 6-0 D/A TG100-8
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11124616
Report Number2210968-2021-00077
Device Sequence Number17082828
Product Code GAM
UDI-Device Identifier10705031041073
UDI-Public10705031041073
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberJ544G
Device Catalogue NumberJ544G
Device Lot NumberPPMBTK
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1